Tight closure does not commute with localization

Autor(en): Brenner, Holger 
Monsky, Paul
Stichwörter: BUNDLES; DIMENSION-2; Mathematics; PARAMETER IDEALS; RINGS
Erscheinungsdatum: 2010
Herausgeber: ANNAL MATHEMATICS
Journal: ANNALS OF MATHEMATICS
Volumen: 171
Ausgabe: 1
Startseite: 571
Seitenende: 588
Zusammenfassung: 
We give an example showing that tight closure does not commute with localization.
ISSN: 0003486X
DOI: 10.4007/annals.2010.171.571

Show full item record

Page view(s)

5
Last Week
0
Last month
0
checked on Mar 2, 2024

Google ScholarTM

Check

Altmetric